# SDR SWIA971376

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice
- Condition: Failed
- Location: Lt Engine Inlet
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LEFT ENGINE INLET DEICE FAILED, FOLLOWED QRH.  RETURNED TO FAT.  REPLACED FLEX HOSE TO LEFT ENGINE INLET DEICE BOOT.  RAN ENGINES, COULD NOT DUPLICATE FAILURE.  SWAPPED PRESSURE SWITCHES RIGHT TO LEFT INLETS FOR TROUBLESHOOTING.
